# SDR RAIA00411025

- Difficulty date: November 24, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 17,658 hours, 17,719 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Temp Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - RIGHT ENGINE HIGH OIL TEMP LIGHT ILLUMINATED.  MAINTENANCE REPAIRED CHAFED WIRING TO RIGHT TEMP SWITCH.  OPS CHECK GOOD.
